# SDR UPS08M54000

- Difficulty date: November 22, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link
- Condition: Broken
- Location: Sliding Window
- Component: Sliding Window
- Component part number: ABA76772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O SLIDING WINDOW DRIVE MECHANISM BROKE.  T/S FOUND DRIVE ASSY CHAIN LINK BROKEN, REPLACED DRIVE MECHANISM ASSY AS PER M/M 56-12-03-4 & F/O'S SLIDING WINDOW OPS CHECKED SATIS AS PER M/M 56-12-03, OK FOR SERVICE.
